# SDR AALA980502

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: DT2RA7
- Condition: Defective
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DFW - FLT 2225 - DURING APPROACH DFW, GEAR WAS EXTENDED AND GREEN DOWN AND LOCK LIGHS DID NOT ILLUMINATE.  GEAR WAS RECYCLED PER CHECKLIST AND THREE GREEN DOWN AND LOCKED LIGHTS ILLUMINATED.  AIRCRAFT LANDED DFW WITHOUT FURTHER INCIDENT.  REPLACED LANDING GEAR HANDLE SWITCH.  ACCOMPLISHED GEAR SWING WITH NO PROBLEMS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
